# SDR SWIA200312304

- Difficulty date: August 22, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 18,080 hours, 25,939 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 9597
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 7,346 hours, 10,766 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT REPORTS A/P WILL NOT CAPTURE ALTITUDE AS GIVEN ON THE ALT ALERTER.  REPLACED ELEVATOR SVO65 SERVO WITH SERVICEABLE UNIT. OPS CHECK GOOD.
